Sore Throat And Chills After Taking Pulmonary TB Medicine?
Hello … before I took the red tuberculosis medicine … after I took the medicine, how come my throat hurts? The body is also shivering a little … about the effects for how long … thank you
Hello, thank you for asking at HealthReplies.com
It seems you are taking anti-tuberculosis drugs in a combination form. The combination drug taken in the initial phase, which is the first 2 months, contains rifampicin, isoniazid, pyrazinamide and ethambutol. This combination drug is red.
Every drug has side effects. However, none of the four drugs have been noted to cause side effects of sore throats and chills. You can read about the side effects of the drugs rifampicin, isoniazid, pyrazinamide and ethambutol, respectively in the article.
As for your sore throat complaints, it might be another disease that happens to occur together, namely pharyngitis or laryngitis. Meanwhile, chills can be a symptom of TB disease or a symptom of pharyngitis.
You can continue taking TB drugs according to what your doctor recommends. Maintain cleanliness of the oral cavity by brushing your teeth twice a day ie morning after breakfast and evening before going to bed. You can also gargle with warm salt water to help clear the oral cavity. Drink lots of warm water and honey mixed with squeezed orange brewed with warm water. You can also take paracetamol to relieve symptoms of sore throat and chills.
Thus hopefully useful.